Bounds for Some Perturbed Cebysev Functionals

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2008) Bounds for Some Perturbed Cebysev Functionals. Journal of Inequalities in Pure and Applied Mathematics, 9 (3). pp. 1-22. ISSN 1443-5756

Abstract

Bounds for the perturbed Cˇ ebyšev functionals C (f, g) − μC (e, g) and C (f, g) − μC (e, g) − �C (f, e) when μ, � 2 R and e is the identity function on the interval [a, b] , are given. Applications for some Grüss’ type inequalities are also provided.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3641
Official URL http://www.emis.de/journals/JIPAM/images/154_08_JI...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID15195. Cˇ ebyšev functional, Grüss type inequality, integral inequalities, Lebesgue p−norms.
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login